TM
Greater Lehigh Valley
Writers Group

 Due to PA Act 153 of 2014 and House bill 1276 of 2015, any person under 18 years of age
must be accompanied by a parent or guardian at any GLVWG event.
    

The Write Stuff Writers Conference(tm) 30 Events Over 3 days

  • 21 Mar 2019
  • 8:00 AM
  • 23 Mar 2019
  • 5:00 PM
  • Best Western Lehigh Valley Hotel & Conference Center 300 Gateway Drive, Bethlehem, PA, 18017

Registration

(depends on selected options)

Base fee:
  • Click "Register", below.
  • Click "Register", below. Minor registrants (under 18 years of age) must be accompanied by a parent or guardian at all times. Parent or guardian must register as a guest of the student for the same day(s) as the student.

Register

Ben Wolf, Our Main Presenter and Keynote Speaker.

Thursday $100
Friday $110
Saturday $120

Discount
Full Conference
3 day Registration $299


Persons less than 18 years of age must be accompanied by a parent or guardian.

Thursday Full Day Seminar (Lunch Included)

Ben Wolf and Charis Crowe

Into the Deep: An Advanced Study
of Speculative Fiction.

Speculative fiction rules today's popular culture in books, movies, and TV shows. Learning the ins and outs of the various genres is absolutely essential for writers who intend to compete in a saturated yet hungry market.

Thursday Night:
7:00-9:00 Writers Cafe,
an informal discussion and read-and-critique session

All Write Stuff attendees are invited


Friday Workshops and Events (Lunch Included)

Morning: Ben Wolf and Charis Crowe

The Three Pillars of Storytelling.

12-12:45    Lunch (Included)
Networking Opportunities

Afternoon:  Janeen Ippolito

Book to Market: Tips to Package, Promote, and Publish Your Book 


Friday Evening 

6:30-8:30  Page Cuts Critique 

LIMITED SEATING: Additional $10 

Anonymous read and critique with industry pros.

7:00-8:00 p.m. Evening Session: 

Pixar Method with Charis Crowe 


8:00 - 10:00 p.m. Social Gathering

Network with editors, agents, presenters, and fellow authors over hors d'oeuvres, cash bar,
and conversation.

Saturday Options:

Friday Night Page Cuts Critique, $10 fee
Friday Night Social Gathering
Pitch Sessions
Marketing Consults



Saturday Workshops
Includes Friday Night activities (extra for Page Cuts)
and Thursday Writers Cafe


Time

Cedar Crest Rm

Muhlenberg Rm

Lafayette Rm

Moravian
2 hour workshops

7:00
7:50

Check-in and

Announ-cements

in Lehigh

Room
8:00
8:50

Are Your Characters Right for the Part

Jon Gibbs 

Agent Panel

Suzanne Mattaboni Moderator 

Backstory: Your Secret Weapon to Engaging Readers  

Ben Wolf

2 hour workshop

Strengthening Your Writing

9:00
9:50 

Marketing Execution for Authors

Charis
Crowe
The Publishing Contract 
David Fessenden
 Writing Flash Fiction that Sells
Ben Wolf
 Donna Brennan

24 seat limit 
10:00
10:50
 Finding Your Author Voice
Charis
Crowe
Those Critical First Pages 
Kathryn Craft

Powerful Tools to Enhance Your Writing
Larry Schardt

2 hour workshop 

The Seven-Sentence Solution
 11:00-11:50

YA is Here to Stay 

Charis
Crowe
 
The Writer/Editor Relationship
David Fessenden 
Putting a Positive Spin on Rejection
Larry Schardt 

Jon Gibbs

24 seat limit

12:00
1:30
Lunch in Salon
A and B 
Ben Wolf - Keynote: "Writing Through Adversity"   
1:40
2:30

Fund-amentals of Fiction: Inside Out

Janeen Ippolito 
 The Dreaded Outline

David Fessenden

 

Getting Started Writing for Magazines

Donna Brennan
2 hour workshop 

Say That and More: Writing Effective Dialogue

2:40
3:30

How to Write Romantic Subplots –

Janeen Ippolito 

Editing Your Own Material

David Fessenden 

Putting Off Procrast-ination

Donna Brennan 

Kathryn Craft

24 seat limit



Pay on-line with PAYPAL

Rather pay by check?
  Register on line, you will receive an invoice

T
hen send a check with the
Invoice Number Payable to GLVWG to:

GLVWG Conference
1495 Par Causeway
Allentown, PA 18106
© Greater Lehigh Valley Writers Group
Powered by Wild Apricot Membership Software